# SDR CALA2020072701068

- Difficulty date: July 20, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N73275
- Make and model: Boeing 737824
- Aircraft serial: 31593
- Aircraft time: 60,392 hours, 20,527 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Multiple Fail
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EGT, FF, OIL PRESSURE, AND OIL TEMPERATURE INDICATIONS CONTINUE TO SHOW AFTER ENGINE SHUTDOWN LEFT ENGINE ON MAX THRUST BLDS OFF T/O...EGT ENG 1 EXCEEDED LIMIT TO 988 AT ROTATION UNTIL THRUST REDUCTION CREW REPORTED EXTREMELY HOT DAY, EGT SLOWLY CLIMBED DURING TAKE-OFF AND EGT INDICATION TURNED RED ALL OTHER ENG PARAMETERS NORMAL. SEE PHOTO OF THE ENG EXCEEDANCES PAGE. ACPD EEC BITE, NO EGT FAULTS #1 ENG. INPUT MONITORING ALL WITHIN LIMITS PER FIM77-21-00-810-803-FOO PARA E(1)F PG3. INSPECTION OF INLET AND EXHAUST AREAS OF THE ENG NO DESCRIPENCIES FOUND. OPEN ENG FOR BOROSCOPE INSPECTION OF HPT BLADES REF TASK72-00-00-200-807-F00 AND STAGE 1 LPT BLADES REF REF TASK 71-06-00-810-805-F00 AND TASK 71-00-00-800-804-F00 ACP TASK72-00-00-200-808-F00. ACP''D ENGINE #1 HPT BLADES BORO INSPECTION REF TASK NOTED.  BLADES OKAY FOR CONTINUED SERVICE. INSPECTION REF TASK 72-00-00-200-808-F00. NO LIMITING DEFECTS 72-00-00-200-807-F00 AND ENGINE #1 STAGE 1 - 3 LPT BLADES BORO REFERENCED MM. INSTALLED BORO PLUGS AND GEARBOX DRIVEPAD COVER AS PER QC VERIFIED INSTALL OF BORO PLUGS  AND CRANK PAD COVER ON #1 ENG. PER IDT LIST GMM 09-10-05. AND RII LIST GMM 09-25-05. IGNITION SYSTEM AUDIBLE TEST AS PER TASK 74-00-00-750-801-F00. ALL CHKS GOOD. DUE TO IGNITER PLUG REMOVAL FOR BOROSCOPE INSPECTION ACP''P PER FIM TASK 71-06-00-801-805-F00 COMPLETED ITEM F. (3)(A) TEST 1 PNEUMATIC LEAK CHECK AS PER TASK 71-00-00-700-809-F00. NO LEAKS FOUND ON THE ENG OR UPSTREAM OF THE PRSOV. ACP''D ENG BLD A
